# SDR SWAA2016022349332

- Difficulty date: February 9, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 42,487 hours, 24,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FRAME CLIP CRACKED AT BS 500C, STRINGER 26L.  R & R CLIP IAW SRM & DWG.
